# SDR ASAA2015011110224

- Difficulty date: January 11, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 26,613 hours, 8,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS EMERGENCY LIGHT LENS MISSING AT THE SIDE WALL OF THE RT FWD OVERWING EXIT.  ACFT GROUNDED.  REPLACED THE LAMP AND TESTED EMERGENCY LIGHT EXIT LOCATOR SIGN AT RT FORWARD OVERWING EXIT IAW MM 33-51-01-960-801.  OPS NORMAL.
